# SDR ASOA201102091

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 22,998 hours, 20,566 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS A CRACK INDICATION NOTED AT LBL 36.20, WL 80 APPROX .750" IN LENGTH 50 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED IAW SRM 51-42-06 AND 51-42-21.
